# SDR U2RA2018123129001

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 93,968 hours, 13,885 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90084
- Part serial: 1407
- Condition: Discharged
- Location: Emergency Lights
- Part time: 11,501 hours, 2,294 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPERDECK EMERGENCY EXIT DOOR BATTERY FOUND WITH LOW VOLTAGE. - REMOVED AND REPLACED RIGHT UPPERDECK EMERGENCY EXIT DOOR POWER SUPPLY BATTERY IN ACCORDANCE WITH B747-400 AMM 33-51-06. OPERATTIONAL TEST FOUND SATISFACTORY.
